American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 65 of 65 found      Go to page: 1 2 3

[61] James H. Bramble, Joseph E. Pasciak and Jinchao Xu. The analysis of multigrid algorithms with nonnested spaces or noninherited quadratic forms . Math. Comp. 56 (1991) 1-34. MR 1052086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Charles I. Goldstein. Multigrid analysis of finite element methods with numerical integration . Math. Comp. 56 (1991) 409-436. MR 1066832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] James H. Bramble and Jinchao Xu. Some estimates for a weighted $L\sp 2$ projection . Math. Comp. 56 (1991) 463-476. MR 1066830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Shangyou Zhang. Optimal-order nonnested multigrid methods for solving finite element equations. II. On nonquasiuniform meshes . Math. Comp. 55 (1990) 439-450. MR 1035947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Shangyou Zhang. Optimal-order nonnested multigrid methods for solving finite element equations. I. On quasi-uniform meshes . Math. Comp. 55 (1990) 23-36. MR 1023054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 65 of 65 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia